| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Inaccurate Delivery (2339)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported that, during intraocular lens implantation surgery, the optic edges are trapped at the limbus.The lens was only partially inserted and as it was trapped, it was removed and replaced with another lens during the same procedure.It was reported that there was no patient impact.